# SDR SWIA202265665

- Difficulty date: March 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1015 ATTACHMENT FLANGE HAS CORROSION BETWEEN STR23R AND STR25R.    (C CHECK RO 5/23/22)    REMOVED CORROSION FROM FS1015.00 FRAME SKIN ATTACH FLANGE BETWEEN STR23R AND STR25R REF. CRJ900 SRM 51-21-06-001-001-A01. /   NOMINAL THICKNESS OF 0.050" REF CRJ 900 SRM 53-61-06-001-003-A01. REMAINING THICKNESS OF 0.038" ON FRAME LOWER FLANGE AND 0.047" ON FRAME WEB. MATERIAL LOSS OF 0.012Â€? ON FRAME LOWER FLANGE AND 0.003Â€? ON FLANGE WEB. NO DAMAGE ALLOWED ON FRAME COMPILED WITH MHI RJ REPAIR ENGINEERING ORDER 690-53-61-1076 REV - - DATE 2022/04/07.  PERFORMED PRESSURE LEAK CHECK OF REPAIR AREA. LEAK CHECK GOOD. REF. CRJ 900 AMM 21-31-00-910-801-A02 / .
